# SDR V0XD2020020201

- Difficulty date: January 18, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 40,783 hours, 30,489 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Bs 708-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL BETWEEN F.S.708.00 TO F.S.761.OO HAS SIGNS OF CORROSION.  CORRECTIVE ACTION: REMOVED AND REPLACED RH SIDE SEAT RAIL FROM F.S.703.00 TO F.S.761.00(P/N: SH670-37509-1) IAW CRJ700 AMM 53-00-49 AND CRJ 700 SRM 53-41-49.
